Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anhedonia med Question.......... daizy

Posted by Viridis on April 3, 2003, at 0:01:43

In reply to Anhedonia med Question.........., posted by daizy on April 2, 2003, at 10:09:22

I can experience this with depression, but many antidepressants (especially SSRIs such as Prozac and Zoloft) also induce anhedonia for me. Stimulants like Adderall fight this most effectively for me; if it's due to anxiety-induced depression, benzos like Klonopin and Xanax also help.

So in other words, anhedonia can be a symptom of depression, and a result of treatment with some psychiatric meds. As others have asked, what's your situation -- medicated or not, and if so, with what?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Viridis thread:215385
URL: http://www.dr-bob.org/babble/20030402/msgs/215662.html